PDA

View Full Version : oxy or vicodin help


cincin5000
06-25-2006, 11:46 AM
I was hoping someone could help me out. I think my husband is taking oxy again, but I don't know for sure. He just detoxed a month ago and I noticed a week ago that he has pinpoint pupils again. He is claiming that he is only taking one vicodin once or twice a day, but I'm suspicious with his sleep habits ect. I know that vicodin can cause pinpoint pupils but with only taking one or 2 a day, can vicodin cause your pupils to be that small? Any help on this topic would be greatly appreciated. Thank you.

crushme
06-25-2006, 02:00 PM
My eyes were never noticibly pinpoint on small/moderate does of vicodin or percocet.

ET123
06-25-2006, 04:01 PM
I just got off of taking Oxy. I have tapered down to ONE norco per day (about two standard vicodin) and my pupils look totally normal. My sleep habits are normal. Everything is normal for me on one pill per day, not a single drug symptom. One pill a day pretty much does nothing in that regard. I would supect he's using more than he's letting on.

kindathinkin
06-25-2006, 07:58 PM
I was hoping someone could help me out. I think my husband is taking oxy again, but I don't know for sure. He just detoxed a month ago and I noticed a week ago that he has pinpoint pupils again. He is claiming that he is only taking one vicodin once or twice a day, but I'm suspicious with his sleep habits ect. I know that vicodin can cause pinpoint pupils but with only taking one or 2 a day, can vicodin cause your pupils to be that small? Any help on this topic would be greatly appreciated. Thank you.

What would you do if you found out that he was abusing oxy or vicodin?

Personally, I don't think that a recovering addict should be taking any pills. Period. I also think it is very hard for addicts to only nibble. It eventually grabs them and pulls them under deep.

Get an answer for the question of what you would do if you knew he was abusing the pills. If you don't know for sure now, you will sooner or later. You need a game plan for yourself before it hits you because you will be emotional when it does hit.

Good luck.

chefob1
06-26-2006, 04:41 AM
i would assume he had abused the oxy since he did a detox....opiates make the pupils pinpoint especially when taken in quantity...my eyes get that fine pinpoint...everyone is different though...my eyes got pinpointed only when i took a good quantity of opiates...can be oxy/vicodin/lortab,ect...even heroin....he should not be taking any opiates at all if he detoxed and is using illegally....he needs to continue working on his recovery....going from oxy to vikes is only prolonging his addiction....seek a 12 step program that he would be comfortable going to....he needs edification....how is he obtaining the vikes...and i doubt he is only doing one a day....especially if he detoxed off oxy....chef

cincin5000
07-04-2006, 08:40 AM
I just wanted to thank you all for responding. Just knowing that you didn't have pinpoint pupils on vicodin was enough for me to stand my ground and tell him that I know he is lying. Finally, he admitted to oxy again and taking alot more vicodin than he had originally admitted.

ET123
07-04-2006, 08:56 AM
I just wanted to thank you all for responding. Just knowing that you didn't have pinpoint pupils on vicodin was enough for me to stand my ground and tell him that I know he is lying. Finally, he admitted to oxy again and taking alot more vicodin than he had originally admitted.

Sorry to hear that, but admitting it is the first step towards recover should he want to recover. Wish you the best.

ozzybug
07-04-2006, 11:11 AM
CinCin-
I hate to admit it but, all of the previous posters speak the truth. From someone who is on pain management, I can tell you that small amounts of Vicodin do not affect the pupils in the least. Larger amounts, yes they will and do make the pupils pin point sized.

You are his wife- you know him, his day to day habits. If your heart is telling you he's using again, listen to it sweetie. A woman knows these things, and you have to trust that.

I wish you the very best with this situation. Know that there are people here to help you through this.

Lezlee